Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 857070, 11 pages
Research Article

Certain Types of Interval-Valued Fuzzy Graphs

1Punjab University College of Information Technology, University of the Punjab, Old Campus, Lahore 54000, Pakistan
2Department of Mathematics, Faculty of Sciences (Girls), King Abdulaziz University, Jeddah, Saudi Arabia
3Institute of Mathematics and Computer Science, Wroclaw University of Technology, Wybrzeze Wyspianskiego 27, 50-370 Wroclaw, Poland

Received 29 July 2013; Accepted 31 August 2013

Academic Editor: Chong Lin

Copyright © 2013 Muhammad Akram et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Noura Alshehri, and Muhammad Akram, “Intuitionistic Fuzzy Planar Graphs,” Discrete Dynamics in Nature and Society, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Muhammad Akram, M. Murtaza Yousaf, and Wieslaw A. Dudek, “Self centered interval-valued fuzzy graphs,” Afrika Matematika, vol. 26, no. 5-6, pp. 887–898, 2015. View at Publisher · View at Google Scholar
  • Sunil Mathew, and John N. Mordeson, “Advanced topics in fuzzy graph theory,” Studies in Fuzziness and Soft Computing, vol. 375, pp. 1–209, 2019. View at Publisher · View at Google Scholar